# SDR CALA2017121804499

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 30,578 hours, 10,385 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE CONTROL LIGHT ON AFTER LANDING HAD NO THROTTLE CONTROL DURING TAXI IN.  PERFORMED EEC BITE TEST IAW 73-21-00.  EEC BITE PASSED. EEC FAULT HISTORY ONLY SHOWS MESSAGE NUMBER 78-31521. MESSAGE IS ASSOCIATED WITH NR 1 ENGINE T/R NOT IN COMMANDED POSITION. NO CURRENT FAULTS SHOW IN EEC NR 1.
